MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC KIT: 1L 4.5FR 55CM AGBA TIPTRACK; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI PICC KIT: 1L 4.5FR 55CM AGBA TIPTRACK; CATHETER INTRAVASCULAR THERAPE
Catalog Number CDC-45541-TTS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: after the peel away sheath was placed, the rn was unable to remove the peel away sheath without retracing the sheath a bit.Once retracted , the guidewire was removed and noted to be bent.The reported defect was detected during use on patient.The patient condition was reported as "fine".No patient injury/consequence or medical intervention reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).The report that the guide wire kinked during use was confirmed through examination of the returned sample.The customer returned one guide wire for analysis.Signs of use were observed on the wire.The kink/bend in the guide wire was located 39.5cm via calibrated ruler from the distal tip.The overall length of the guide wire measured 45cm via calibrated ruler which was within the specification of 43.75cm - 46.25cm per guide wire product drawing.The outer diameter (od) of the guide wire measured 0.0180" via calibrated micrometer which was within the specification of 0.0160-0.0185" per measurement in the guide wire product drawing.The returned guide wire was functionally tested per the instructions for use (ifu) provided with this kit, which states, "advance guidewire into introducer needle." the guide wire was advanced through a lab inventory 21ga introducer needle to functionally test the guide wire.The guide wire passed through the needle with minimal resistance.A manual tug test confirmed that the distal weld was intact.The ifu provided with this kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage." a device history record review was performed on the guide wire and no relevant manufacturing issues were identified.Based on the condition of the guide wire and the report that the damage was observed during use, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PI PICC KIT: 1L 4.5FR 55CM AGBA TIPTRACK
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18381936
Report Number9680794-2023-01018
Device Sequence Number12712204
Product Code LJS
UDI-Device Identifier30801902125379
UDI-Public30801902125379
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K160925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2024
Device Catalogue NumberCDC-45541-TTS
Device Lot Number33F23G0323
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown